# SDR WX0A2014090372129

- Difficulty date: August 28, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- Aircraft time: 57,955 hours, 29,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BULB IN COCKPIT INOPERATIVE.  REPLACED EMER LIGHT BATTERIES.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
